ՀՀ ԳԱԱ Զեկույցներ =Reports NAS RA

Существование бесконечных многоугольников в двумерной метрике переменной отрицательной кривизны

Мусаелян, Р. Ц. (1991) Существование бесконечных многоугольников в двумерной метрике переменной отрицательной кривизны. Հայաստանի ԳԱ Զեկույցներ, 92 (2). pp. 57-62. ISSN 0321-1339

[img]
Preview
PDF - Requires a PDF viewer such as GSview, Xpdf or Adobe Acrobat Reader
1280Kb

Item Type:Article
Additional Information:Անվերջ բազմանկյունների գոյությունը երկչափ փոփոխական բացասական կորության չափերում; The existance of infinite polygons in two-dimensional metrics of negative curvature
Uncontrolled Keywords:Մուսայելյան Ռ. Ծ., Musaelian R. Ts.
Subjects:Q Science > QA Mathematics
ID Code:5571
Deposited By:NAS Reports
Deposited On:12 Apr 2013 16:05
Last Modified:31 May 2020 19:11

Repository Staff Only: item control page